Affordable Access

Access to the full text

The Gromov–Hausdorff metric on the space of compact metric spaces is strictly intrinsic

Authors
  • Ivanov, A. O.1
  • Nikolaeva, N. K.1
  • Tuzhilin, A. A.1
  • 1 Lomonosov Moscow State University, Moscow, Russia , Moscow (Russia)
Type
Published Article
Journal
Mathematical Notes
Publisher
Pleiades Publishing
Publication Date
Nov 01, 2016
Volume
100
Issue
5-6
Pages
883–885
Identifiers
DOI: 10.1134/S0001434616110298
Source
Springer Nature
Keywords
License
Yellow
Report this publication

Statistics

Seen <100 times